Testosterone… hell yeah!

IMG_20150714_103534

I am doing low dose depo-testosterone (testosterone cypionate) 50mg every 2 weeks. I expect changes to happen slowly and will document the changes I experience them.

24hrs after my first shot:

  • Cramping in the muscle after the injection… to be expected with an IM injection into a new site. It left me limping a bit the first night but is fine now.
  • An emotional high from the actual fact that I was starting T followed by a sense of calm. Emotionally I am feeling great. I don’t know how to describe it but it feels like there is a slight gap between me and my normally very global emotions that gives me a little room to breathe. It is quite a relief actually.
  • Increased body temperature. I feel warmer than what was normal.
  • Sleeplessness. I woke up after only 4.5 hours of sleep and couldn’t get back to sleep but also don’t feel tired either. I am sure this will stablise as my body adapts to being T powered. I’ve always had issues with insomnia but at this moment I don’t have any of the zombified bleurgh that usually accompanies a poor night sleep.
  • Enthusiasm and motivation. Usually, I struggle to motivate myself to do anything but the high I am on has me feeling like I can conquer the world. How much is the T and how much is just plain excitement… who knows.
  • Hungry. So hungry…eat all the things. I am not used to being constantly hungry and am finding it a bit weird.

That is it for now. I’ll add more as I notice.

Advertisements

2 thoughts on “Testosterone… hell yeah!

  1. How did you and your doctor decide on the dose, and is that your “starter” does with the expectation of increasing, or is that the dose you are planning to stay on for a while (given that most full on binary FtM start with 1/2 dose for a month and then go up to full dose)?
    I’m asking because I haven’t read much on non-binary dosing, and I only know a couple of non-binary FAAB people who went full dose until their voice dropped and then tailed down to a 1/4 to 1/2 standard dosage.

    Liked by 1 person

    • We decided on 50mg injection every two weeks, it is a very low dose instead of using T-gel which is painfully expensive here. I might do 25mg weekly if I find I’m getting too moody. It will all depend on how my body reacts to the T. Haven’t been able to find good HRT protocols for non binary people so my Dr and I have just decided to go slow and see what happens.

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s